A limit theorem for Markov decision processes

Staudigl, Mathias

DOI: https://doi.org/10.3934/jdg.2014.1.639
URL: https://www.aimsciences.org/article/doi/10.3934/jd...
Additional URL: https://www.mwpweb.eu/1/96/resources/publication_1...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Dynamics and Games : JDG
Volume: 1
Issue number: 4
Page range: 639-659
Place of publication: Springfield, MO
Publishing house: AIMS
ISSN: 2164-6066 , 2164-6074
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Optimization (Staudigl 2023-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item